CBS adds three dramas, a comedy to fall lineup
A still from CBS' new fall comedy, "Partners."
May 16th, 2012
01:21 PM ET

CBS adds three dramas, a comedy to fall lineup

If you're a fan of "The Big Bang Theory" and "Two and a Half Men," CBS has made your day with their new fall schedule - the two comedies will be paired back-to-back on Thursday nights next season.

The network rolled out its schedule Wednesday, revealing a few shuffles for its current programming as well as details on its new shows.

As expected, one of the three dramas CBS tapped is a modern day spin on Sherlock Holmes called "Elementary," which sees Holmes bouncing back from rehab in New York while consulting for the NYPD along with Lucy Liu as Watson - Dr. Joan Watson, that is.

In the midseason, CBS will debut a cop drama called "Golden Boy," which centers on a young officer's (Theo James) swift climb up the ranks to become homicide detective, but his ambitious career moves come with consequences.

Christopher Mintz-Plasse's comedy "Friend Me" is also slated for the midseason, and will see the "Kick-Ass" star playing a 20-something who moves from Indiana to Los Angeles with his best friend, but they both run into (presumably comedic) trouble when they try to make friends in their new city.

Also lined up for midseason is a new reality show called "The Job," to be hosted by Lisa Ling, where each week will see candidates try to land their dream position at an esteemed company.

Check out the full fall schedule below, with times in eastern and new shows in bold:

Monday

8:00-8:30 p.m. - "How I Met Your Mother"

8:30-9:00 p.m. - "Partners," a comedy about the bromance between two dissimilar best friends and business partners who find their bond tested when one of them gets engaged.

9:00-9:30 p.m. - "2 Broke Girls"

9:30-10:00 p.m. - "Mike & Molly"

10:00-11:00 p.m. - "Hawaii Five-O"

Tuesday

8:00-9:00 p.m. - "NCIS"

9:00-10:00 p.m. - "NCIS: Los Angeles"

10:00-11:00 p.m. – "Vegas," a drama inspired by the story of real-life rancher-turned-Sheriff Ralph Lamb (Dennis Quaid), and his battle with a mobster (Michael Chiklis) as he tries to bring order and justice to Vegas in the '60s.

Wednesday

8:00-9:00 p.m. - "Survivor"

9:00-10:00 p.m. - "Criminal Minds"

10:00-11:00 p.m. - "CSI: Crime Scene Investigation"

Thursday

8:00-8:30 p.m. - "The Big Bang Theory"

8:30-9:00 p.m. - "Two and a Half Men"

9:00-10:00 p.m. - "Person of Interest"

10:00-11:00 p.m. - "Elementary," which stars Jonny Lee Miller as Sherlock Holmes and Lucy Liu as his "sober companion"/roommate Joan Watson.

Friday

8:00-9:00 p.m. - "CSI: NY"

9:00-10:00 p.m. - "Made in Jersey," a drama starring Janet Montgomery as a first-year lawyer who relies on her "blue-collar insight" as well as her wit to succeed at a prestigious law firm.

10:00-11:00 p.m. - "Blue Bloods"

Saturday

8:00-9:00 p.m. - Crimetime Saturday

9:00-10:00 p.m. - Crimetime Saturday

10:00-11:00 p.m. - "48 Hours Mystery"

Sunday

7:00-8:00 p.m. - "60 Minutes"

8:00-9:00 p.m. - "Amazing Race"

9:00-10:00 p.m. - "The Good Wife"

10:00-11:00 p.m. - "The Mentalist"


Filed under: television

soundoff (3 Responses)
  1. Steven

    Oh boy! Just what prime-time TV needs. More cop shows. Zzzzzzzzzzzzzzzzzzzzzz......

    May 17, 2012 at 1:30 pm | Report abuse |
  2. Michael Calaizzo

    Lucy Liu is not without talent.

    May 17, 2012 at 9:57 am | Report abuse |
  3. Observer

    I am thinking that Lucy Liu reading the telephone directory would make for riveting television. She's purrrrty.

    May 16, 2012 at 2:50 pm | Report abuse |

Post a comment

You must be logged in to post a comment.

Advertisement
About this blog

Our daily cheat-sheet for breaking celebrity news, Hollywood buzz and your pop-culture obsessions.

Follow

Get every new post delivered to your Inbox.

Join 7,475 other followers